Sanuki, Heiji, Schmidt, George (1977) Parametric Instabilities in Magnetized Plasma. Journal of the Physical Society of Japan, 42 (2). 664-669 doi:10.1143/jpsj.42.664
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Parametric Instabilities in Magnetized Plasma | ||
Journal | Journal of the Physical Society of Japan | ||
Authors | Sanuki, Heiji | Author | |
Schmidt, George | Author | ||
Year | 1977 (February 15) | Volume | 42 |
Issue | 2 | ||
Publisher | Physical Society of Japan | ||
DOI | doi:10.1143/jpsj.42.664Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 11193205 | Long-form Identifier | mindat:1:5:11193205:8 |
GUID | 0 | ||
Full Reference | Sanuki, Heiji, Schmidt, George (1977) Parametric Instabilities in Magnetized Plasma. Journal of the Physical Society of Japan, 42 (2). 664-669 doi:10.1143/jpsj.42.664 | ||
Plain Text | Sanuki, Heiji, Schmidt, George (1977) Parametric Instabilities in Magnetized Plasma. Journal of the Physical Society of Japan, 42 (2). 664-669 doi:10.1143/jpsj.42.664 | ||
In | (1977, February) Journal of the Physical Society of Japan Vol. 42 (2) Physical Society of Japan |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |